International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 675-678
On the three-dimensional -submanifolds of the six-dimensional sphere
Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 13 December 1989; Revised 27 March 1990
Copyright © 1991 M. A. Bashir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that the six-dimensional sphere does not admit three-dimensionel totally
umbilical proper -submanifolds.